Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    New Post
    avatar
    MollytheMilkCow posted:
    I posted a new message laste night and it was gone this morning, there a reason why?
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Molly and welcome to WebMD,

    It looks like you posted it on a different community by mistake. You can find it here .

    I hope you will start a new discussion here and repost it on this community.
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh


    Spotlight: Member Stories

    I'm a mother of two grown sons, have a great daughter-in-law, granddaughter and grandson. I have fibromyalgia and by the early/mid 90's tha...More

    Helpful Tips

    How to increase Font Size
    Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
    Was this Helpful?
    11 of 21 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.